# SDR HALA2016051900199

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330*
- Aircraft serial: 1316
- Aircraft time: 18,286 hours, 2,798 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Trim Air
- Component: Trim Air Valve
- Component part number: 633HK
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CABIN TRIM AIR VALVE FAILED IN THE FULL HOT POSITION.  R & R TRIM AIR VALVE, 633HK, IAW TSM 21-63-00-810-824-A.  OPS CHECK GOOD.  OK FOR SERVICE.
